Jay Mehta ; P. -Y Zhu - Proof of the functional equation for the Riemann zeta-function

hrj:7663 - Hardy-Ramanujan Journal, January 9, 2022, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021 - https://doi.org/10.46298/hrj.2022.7663
Proof of the functional equation for the Riemann zeta-function

Authors: Jay Mehta ; P. -Y Zhu

In this article, we shall prove a result which enables us to transfer from finite to infinite Euler products. As an example, we give two new proofs of the infinite product for the sine function depending on certain decompositions. We shall then prove some equivalent expressions for the functional equation, i.e. the partial fraction expansion and the integral expression involving the generating function for Bernoulli numbers. The equivalence of the infinite product for the sine functions and the partial fraction expansion for the hyperbolic cotangent function leads to a new proof of the functional equation for the Riemann zeta function.


Volume: Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021
Published on: January 9, 2022
Accepted on: January 9, 2022
Submitted on: July 10, 2021
Keywords: [MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 18 times.
This article's PDF has been downloaded 7 times.